# SDR EIAA2011093

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 96,425 hours
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Not Seated
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT CRUISE NR 4 ENGINE NACELLE FIRE DETECTOR A LOOP FAULT WITH P2 PANEL LIGHT ILLUMINATED.  FAULT NEEDLE WENT BACK TO NORMAL AFTER 3 HOURS-LIGHTS OUT.  RESEATED NR 4 ENG "A" FIRE DET LOOP WARNING AND CONTROL CARDS A4 AND A7.  PERFORM SYS OPS CHECK IAW 26-12-01.  SYS OPS NORMAL.
